Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



In memoriam: Yudell L. Luke, June 26, 1918-May 6, 1983

Authors: Walter Gautschi and Jet Wimp
Journal: Math. Comp. 43 (1984), 349-352
MSC: Primary 01A70
MathSciNet review: 758187
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 01A70

Retrieve articles in all journals with MSC: 01A70

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society